# SDR DALA2015010100007

- Difficulty date: December 28, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 69,852 hours, 54,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 390, 28R.    DRILLED OUT DAMAGED AREA  IAW PRI 531742-14, REV 0.
